# SDR SWIA201335208

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 27,901 hours, 16,992 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Shroud
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT WING TO FS FAIRING LAVATORY DOOR CUTOUT INNER SHROUD IS CRACKED OF THE FWD SIDE.  CRACK IS APPROXIMATELY , 9 1/4 INCHES.  C-CHECK REPAIRED DAMAGE ON RT AFT WING TO FS FAIRING LAVATORY DOOR CUTOUT INNER SHROUD IAW REO.
